# SDR 20010409SG007

- Difficulty date: March 4, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N501NG
- Make and model: Boeing 737-3T5
- Aircraft serial: 22395
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 730969
- Part serial: 188
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL - FLT TA410 - DURING CRUISE OF FLIGHT, ENGINE NR 2 WAS SHUTDOWN DUE TO LOW OIL PRESSURE, AND HIGH OIL TEMPERATURE.  AFTER UNEVENTFUL LANDING AT EL SALVADOR AIRPORT, MAINTENANCE TECHNICIANS PERFORMED INSPECTION AND FOUND IN ENGINE NR 2, THE MAIN OIL FILTER CONTAMINATED AND MAIN OIL PUMP DAMAGED.  THE AIRCRAFT REMAINED ON GROUND FOR MAINTENANCE.  (M)
